# SDR XGNA2020042000005

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N2110S
- Make and model: Cessna 210L
- Aircraft serial: 21061074
- Aircraft time: 21,629 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Location: Zone 700
- Part time: 21,629 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY UPON ROTATION DEPARTING MQY THE GREEN GEAR INDICATOR LIGHT WENT OFF. ONCE AIRBORNE, THE PILOT TRIED TO RETRACT THE GEAR, BUT NOTHING HAPPENED. HE THEN PUT THE GEAR HANDLE IN THE DOWN POSITION BUT HE DID NOT GET A  SAFE GEAR INDICATION. HE MADE A LOW APPROACH TO ALLOW THE TOWER TO CONFIRM HIS GEAR APPEARED TO BE DOWN. THEN HE PUMPED THE GEAR 2-3 TIMES AND FINALLY GOT A GREEN LIGHT.  HE ALSO STATED HE HAD CHECKED THE CIRCUIT BREAKERS. PILOT LANDED WITHOUT FURTHER INCIDENT.
